Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 460, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 6, 2012, 4:28 PM CDT for 4 counties in Mississippi. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2012, 4:28 PM CDT (21:28 UTC)
- Expired
- Aug 6, 2012, 5:03 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Hinds County, MS, Rankin County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 4:50 PM CDT | TSTM WND DMG | Crystal Springs, MS | TREES DOWN AND POWER OUTAGES IN CRYSTAL SPRINGS. |
| Aug 6, 5:00 PM CDT | TSTM WND DMG | 1 Nw Gallman, MS | TREE DOWN ON EXPERIMENT STATION RD NEAR GALLMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1923 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS54 KJAN 062128
SVRJAN
MSC029-049-121-127-062230-
/O.NEW.KJAN.SV.W.0460.120806T2128Z-120806T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT MON AUG 6 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF CRYSTAL SPRINGS...
SOUTH CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
SOUTHWESTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 530 PM CDT
* AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES NORTH OF DRY GROVE TO TERRY TO WHITES MOVING
SOUTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOPEWELL AND GALLMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3226 9045 3217 9028 3213 9004 3185 9018
3192 9044 3204 9059
TIME...MOT...LOC 2128Z 029DEG 15KT 3230 9041 3212 9031
3206 9011
$$
BK2 follow-up statements
928
WWUS54 KJAN 062155
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT MON AUG 6 2012
MSC049-121-062205-
/O.CAN.KJAN.SV.W.0460.000000T0000Z-120806T2230Z/
RANKIN MS-HINDS MS-
455 PM CDT MON AUG 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HINDS AND
SOUTHWESTERN RANKIN COUNTIES IS CANCELLED...
LAT...LON 3192 9044 3204 9059 3205 9058 3205 9008
3185 9018
TIME...MOT...LOC 2155Z 029DEG 15KT 3215 9051 3197 9041
3191 9021
$$
MSC029-127-062230-
/O.CON.KJAN.SV.W.0460.000000T0000Z-120806T2230Z/
SIMPSON MS-COPIAH MS-
455 PM CDT MON AUG 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN COPIAH AND NORTHWESTERN SIMPSON COUNTIES...
AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTHWEST OF CRYSTAL SPRINGS TO CRYSTAL SPRINGS TO
HOPEWELL MOVING SOUTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GALLMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3192 9044 3204 9059 3205 9058 3205 9008
3185 9018
TIME...MOT...LOC 2155Z 029DEG 15KT 3215 9051 3197 9041
3191 9021
$$
BK275
WWUS54 KJAN 062203
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT MON AUG 6 2012
MSC029-127-062214-
/O.CAN.KJAN.SV.W.0460.000000T0000Z-120806T2230Z/
SIMPSON MS-COPIAH MS-
503 PM CDT MON AUG 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COPIAH AND
NORTHWESTERN SIMPSON COUNTIES IS CANCELLED...
LAT...LON 3192 9044 3204 9059 3205 9058 3205 9008
3185 9018
TIME...MOT...LOC 2204Z 029DEG 15KT 3212 9053 3194 9043
3188 9023
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:47 PM CDT, 41 minutes earlier.
Area forecast discussion, Aug 6, 3:47 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT MON AUG 6 2012 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...IT WILL BE ANOTHER WARM AND HUMID NIGHT ACROSS THE ARKLAMISS. SHOWER AND THUNDERSTORM ACTIVITY THAT DEVELOPED THIS AFTERNOON SHOULD BEGIN TO DIMINISH LATER THIS EVENING ACROSS MOST LOCATIONS WITH THE LOSS OF DAYTIME HEATING. HOWEVER...THERE COULD BE SOME ACTIVITY LINGERING OVERNIGHT...MOSTLY FOR THE FAR SOUTHERN AREAS. THE WEAK FRONT CURRENTLY APPROACHING THE REGION WILL NOT MAKE IT THROUGH THE CWA...AND WE WILL REMAIN UNDER GENERAL TROUGHING THROUGH THE REST OF THE SHORT TERM. THIS WILL HELP TO GENERATE MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS MAINLY THE SOUTHERN PORTIONS OF THE CWA. WHILE MOST OF THE STORMS WILL BE DIURNALLY DRIVEN...THERE COULD STILL BE SOME ACTIVITY LINGERING OVERNIGHT...MOSTLY FOR THE FAR SOUTHERN AREAS. DRIER AIR WILL MOVE INTO THE DELTA EARLY TUESDAY WITH PW VALUES DROPPING TO AROUND 1 INCH OR LESS BY TUESDAY EVENING. THIS WILL PUSH THE 2 INCH PW AIR TO AROUND THE PINE BELT REGION. TEMPERATURES DURING THE TIME PERIOD WILL BE MORE SEASONAL IN THE LOWER TO MID 90S. OVERNIGHT LOWS WILL DROP INTO THE LOWER TO MID 70S...AND WILL BE HIGHLY DEPENDENT ON THE INVASION OF SOME DRIER AIR AS WELL AS THE EFFECTS OF DAYTIME THUNDERSTORM ACTIVITY. /27/ .LONG TERM...THURSDAY THROUGH MONDAY...LOOKS LIKE THE MED RANGE/LONG TERM WILL BE DOMINATED BY AN AMPLIFIED PATTERN WITH A STOUT RIDGE AXIS TO OUR WEST AND AN EASTERN CONUS TROUGH. THIS WILL KEEP OUR REGION UNDER A NW FLOW TYPE PATTERN WHICH TYPICALLY OFFERS TRICKY TIMING ISSUES WITH ANY PRECIP POTENTIAL AS FAST MOVING S/WV'S DIVE SE. OVERALL...GLOBAL MODELS AGREE WITH THE PATTERN...BUT DIFFER SLIGHTLY ON THE TIMING OF THE MAIN S/WV'S WHICH WILL DRIVE THE GREATEST STORM POTENTIAL. AT THIS TIME...THE PERIOD DOES NOT LOOK WET...BUT SOME POTENTIAL WILL EXIST FOR RAIN WITH THE MAJORITY OCCURRING WITH THE PASSAGE OF THE MAIN TROUGH AXIS. OVERALL...POPS FOR THE WED-SAT PERIOD WERE LOWERED FOR THE MOST PART...BUT SOME AREAS WERE LEFT ALONG WITH A PERIOD OR TWO MATCHING THE LATEST GFS GUIDANCE. THERE ARE A FEW SPECIFICS THAT MODELS DO AGREE ON...THE FIRST IS SOME DRIER MID LEVEL AIR ACROSS THE NW HALF FOR THU. DUE TO THIS...POPS WERE LOWERED ACROSS THAT AREA. THE MAIN TIMING ISSUES ARE FOR THU NGT/FRI. POPS WERE LEFT ALONE THU NGT. FOR FRI...POPS WERE LOWERED ACROSS THE NW TO FOLLOW MORE WITH THE EURO/GFS ENSEMBLE. SAT LOOKS DRY AS MODELS SHOW A PATCH OF DRIER AIR IN PLACE IN THE WAKE OF A S/WV AND PRESENCE OF A WEAK/STALLING SFC FRONT. BY SUN/MON...A MORE COMPLICATED SETUP LOOKS TO TAKE SHAPE WITH THE PRESENCE OF THE STALLED BOUNDARY AND LINGERING NW FLOW. AS FOR TEMPS...GUID DIDN'T SEEM TOO BAD AND WAS GENERALLY FOLLOWED. HOWEVER...HIGH TEMPS WERE TWEAKED UPWARD FOR THE WED-FRI DAY PERIODS. REASONING IS BASED ON THE AREA BEING IN THE PRE-FRONTAL ZONE WHERE AN INCREASING LOW LEVEL THERMAL AXIS LOOKS TO SETUP. ADDITIONALLY...ENSEMBLE MOS SUPPORTS WARMER READINGS AS WELL. /CME/ && .AVIATION...TSTM ACTIVITY STARTED EARLY AND HAS BEEN GREATEST IN THE NORTH AND EAST BUT WILL SHIFT SOUTH THIS AFTERNOON. CONVECTION SHOULD CONTINUE THROUGH 01Z WITH SOME POTENTIAL FOR LINGERING SHOWERS OVERNIGHT ALONG THE HIGHWAY 84 CORRIDOR DUE TO NEARLY STALLED COLD FRONT. AWAY FROM TSTMS VFR CONDITIONS WERE BEING REPORTED AND WILL PREVAIL THROUGH 06Z. SOME DRIER AIR MAY MOVE INTO THE DELTA BY 12Z TUESDAY AND LIMIT FOG DEVELOPMENT BUT ELSEWHERE...MVFR VIS RESTRICTIONS LOOK POSSIBLE AFTER 06Z TUESDAY AND CONTINUE THROUGH ABOUT 14Z TUESDAY. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 95 70 95 / 33 24 18 18 MERIDIAN 71 94 70 96 / 27 29 20 18 VICKSBURG 70 95 67 94 / 35 19 14 13 HATTIESBURG 73 96 73 96 / 24 48 28 39 NATCHEZ 72 94 69 93 / 28 32 19 24 GREENVILLE 71 93 69 94 / 23 10 12 8 GREENWOOD 71 93 69 95 / 20 11 11 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 27/CME/22
Hazardous weather outlook, Aug 6, 2:55 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 255 PM CDT MON AUG 6 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036- 040>043-047>050-053>066-072>074-072000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 255 PM CDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH...HAIL AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. FREQUENT TO NEARLY CONTINUOUS LIGHTNING CAN BE EXPECTED WITH THE STRONGEST STORMS AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. MSZ026>033-037>039-044>046-051-052-072000- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE- 255 PM CDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Special weather statement, Aug 6, 3:17 PM CDT, 1 hour 11 minutes before
MSZ050-056-062045-
SMITH MS-SCOTT MS-
317 PM CDT MON AUG 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT MON AUG 6 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM BRANCH TO HOMEWOOD AT 317 PM CDT...MOVING
SOUTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN SCOTT AND NORTHWESTERN SMITH COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3208 8960 3220 8973 3236 8974 3253 8977
3255 8974 3224 8938
TIME...MOT...LOC 2017Z 051DEG 5KT 3243 8975 3224 8954
BYBSpecial weather statement, Aug 6, 3:37 PM CDT, 51 minutes before
MSZ066-062115-
JONES MS-
337 PM CDT MON AUG 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT MON AUG 6 2012
...LINE OF STRONG STORMS PROGRESSING SLOWLY SOUTHWEST OVER CENTRAL
JONES COUNTY...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WIND GUSTS WAS LOCATED FROM 14 MILES NORTH OF
ELLISVILLE TO 9 MILES SOUTHEAST OF MOSELLE AT 337 PM CDT...MOVING
SOUTH AT 5 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WESTERN JONES COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3144 8927 3169 8938 3180 8934 3181 8923
3145 8907 3143 8908
TIME...MOT...LOC 2037Z 016DEG 5KT 3178 8928 3145 8914
BYBLocal storm report, Aug 6, 3:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM LIGHTNING 1 SW LAUREL 31.68N 89.16W
08/06/2012 JONES MS EMERGENCY MNGR
LIGHTNING HIT A TRANSFORMER ON HWY 11 AND INDUSTRIAL
BLVD. POWER OUTAGES SOUTH OF LAUREL AND IN ELLISVILLE.
&&
AWEBERLocal storm report, Aug 6, 3:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 S ELLISVILLE 31.56N 89.21W
08/06/2012 JONES MS EMERGENCY MNGR
TREE FELL ON VEHICLE ON AUGUSTA RD. ROAD IS BLOCKED.
UNKNOWN INJURIES.
&&
AWEBERSpecial weather statement, Aug 6, 3:59 PM CDT, 29 minutes before
MSZ073-074-062130-
LAMAR MS-FORREST MS-
359 PM CDT MON AUG 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CDT MON AUG 6 2012
STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WERE
LOCATED OVER PETAL AT 358 PM CDT...MOVING SOUTH AT 10 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN AND CENTRAL FORREST...AND EAST CENTRAL LAMAR
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3116 8944 3141 8936 3141 8914 3122 8914
3112 8915
TIME...MOT...LOC 2058Z 013DEG 8KT 3135 8923
BKLocal storm report, Aug 6, 4:10 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NE MOSELLE 31.51N 89.27W
08/06/2012 JONES MS FIRE DEPT/RESCUE
LARGE TREE LIMBS ACROSS MOSELLE-OAK GROVE RD.
&&
AWEBERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:16 AM CDT | Special Weather Statement | JAN | Lowndes | 59 min |
| Aug 6, 11:27 AM CDT | Special Weather Statement | JAN | Webster | 43 min |
| Aug 6, 12:00 PM CDT | Special Weather Statement | JAN | Choctaw | 60 min |
| Aug 6, 12:55 PM CDT | Special Weather Statement | JAN | Attala | 60 min |
| Aug 6, 1:10 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 60 min |
| Aug 6, 1:16 PM CDT | Special Weather Statement | JAN | Holmes | 59 min |
| Aug 6, 1:48 PM CDT | Special Weather Statement | JAN | Newton | 62 min |
| Aug 6, 2:17 PM CDT | Special Weather Statement | JAN | Leake | 58 min |
| Aug 6, 2:20 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Aug 6, 2:26 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| Aug 6, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Smith | 50 min |
| Aug 6, 2:53 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Aug 6, 3:17 PM CDT | Special Weather Statement | JAN | Scott | 28 min |
| Aug 6, 3:25 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 50 min |
| Aug 6, 3:37 PM CDT | Special Weather Statement | JAN | Jones | 38 min |
| Aug 6, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 50 min |
| Aug 6, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 52 min |
| Aug 6, 3:59 PM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Aug 6, 4:12 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 113 min |
| Aug 6, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 61 min |
| Aug 6, 5:02 PM CDT | Special Weather Statement | JAN | Leflore | 28 min |
| Aug 6, 5:06 PM CDT | Special Weather Statement | JAN | Copiah | 29 min |
| Aug 6, 5:11 PM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| Aug 6, 5:16 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower, Washington | 44 min |
| Aug 6, 5:23 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Aug 6, 5:33 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 42 min |
| Aug 6, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 40 min |
| Aug 6, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Aug 6, 6:47 PM CDT | Special Weather Statement | JAN | Sharkey | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.